# SDR SWIA200718503

- Difficulty date: July 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 11,349 hours, 9,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6688 - LEFT SIDE EXTERIOR EMERGENCY EXIT LIGHT IS INOP.  RELAMPED LEFT AFT EMERGENCY LIGHT BULB IAW MM 33-51-00.  OP CHECK GOOD.
